# SDR HEEA077836

- Difficulty date: February 8, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 960 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 406010401117
- Part serial: A1062
- Condition: Leaking
- Location: Main Rotor
- Part time: 960 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SWASHPLATE GREASE LEAKING FROM UPPER SEAL ON UNIBALL.
